# SDR R61A2021070700538

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 18,728 hours, 12,564 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 2008051445
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 25,484 hours, 18,489 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 100KTS FOR AN OIL/SMOKE BURNING SMELL THAT DEVELOPED ON THE TAKE OFF ROLL.  FOUND E1 NAPRSOV NOT FULLY CLOSING. R&R LH NAPRSOV.
